# SDR FDEA201103070898

- Difficulty date: March 7, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757236
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Failed
- Location: Bs 765 S16-17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK OF SRM N00045 REPAIR ASSESSMENT EXT FUSE SKIN REPAIR BS 765 BETWEEN STR 16L-17L C/W ATTACHMENT "B' OF E.O 7-5001-7-5001 PT 1 INCORRECT SRM USED FOR   INSTALLATION COMPLIED WITH FED EX EA F-5330-146395. REF FAA FORM 8110-3 DATED MARCH 12,2011.  CLASSIFIED MAJOR REPAIR
